Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 46, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Apr 2, 2017, 8:13 AM CDT for 4 parishes in Louisiana. It was in force for 47 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2017, 8:13 AM CDT (13:13 UTC)
- Expired
- Apr 2, 2017, 9:00 AM CDT
- In force
- 47 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Acadia Parish, LA, Lafayette Parish, LA, Saint Landry Parish, LA, Vermilion Parish, LA
The radar
The Lake Charles radar (KLCH), 107 km from the middle of the area, began a volume at 13:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 8:32 AM CDT | HAIL 1 | Rayne, LA | SOCIAL MEDIA REPORT OF QUARTER SIZED HAIL IN RAYNE. |
| Apr 2, 8:35 AM CDT | HAIL 1 | Duson, LA | SOCIAL MEDIA PICTURE OF QUARTER SIZE HAIL IN DUSON. |
| Apr 2, 8:48 AM CDT | HAIL 1 | Lafayette, LA | REPORT OF QUARTER SIZE HAIL FROM MEDIA SOURCE. |
| Apr 2, 8:55 AM CDT | HAIL 1.25 | Lafayette, LA | SOCIAL MEDIA REPORT AND VIDEO OF APPROXIMATELY HALF-DOLLAR SIZE HAIL |
| Apr 2, 9:04 AM CDT | TORNADO 0 | 4 S Lafayette, LA | SECURITY CAMERA FOOTAGE OF A BRIEF TORNADO TOUCHDOWN WHICH PICKED UP THE BACK END OF A CAR. TORNADO HAD A PATH LENGTH OF APPROXIMATELY 0.10 MILES AND A PATH WIDTH OF APPROXIMATELY 10 YARDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 1.2 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2197 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 489 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 243 m²/s²
- 0-3 km storm-relative helicity
- 317 m²/s²
- Significant tornado parameter
- 3.3
- Supercell composite
- 19.3
The text
As transmitted.
144
WUUS54 KLCH 021313
SVRLCH
LAC001-055-097-113-021400-
/O.NEW.KLCH.SV.W.0046.170402T1313Z-170402T1400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lake Charles LA
813 AM CDT SUN APR 2 2017
The National Weather Service in Lake Charles has issued a
* Severe Thunderstorm Warning for...
Lafayette Parish in south central Louisiana...
Eastern Acadia Parish in southwestern Louisiana...
North central Vermilion Parish in southwestern Louisiana...
South central St. Landry Parish in central Louisiana...
* Until 900 AM CDT
* At 813 AM CDT, a severe thunderstorm was located near Indian Bayou,
or near Rayne, moving northeast at 20 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Lafayette, Crowley, Scott, Rayne, Church Point, Broussard, Duson,
Maurice, Cankton, Mire, Indian Bayou, Branch and Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3023 9242 3047 9219 3021 9197 3020 9198
3018 9198 3018 9196 3019 9195 3016 9193
3005 9225
TIME...MOT...LOC 1313Z 230DEG 16KT 3016 9228
HAIL...1.00IN
WIND...<50MPH
$$
TWH2 follow-up statements
981
WWUS54 KLCH 021333
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
833 AM CDT SUN APR 2 2017
LAC113-021342-
/O.CAN.KLCH.SV.W.0046.000000T0000Z-170402T1400Z/
Vermilion LA-
833 AM CDT SUN APR 2 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL VERMILION PARISH
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3016 9193 3011 9208 3012 9209 3013 9209
3012 9214 3014 9221 3027 9232 3047 9219
3021 9197 3020 9198 3018 9198 3018 9196
3019 9195
TIME...MOT...LOC 1332Z 230DEG 16KT 3022 9220
$$
LAC001-055-097-021400-
/O.CON.KLCH.SV.W.0046.000000T0000Z-170402T1400Z/
Lafayette LA-Acadia LA-St. Landry LA-
833 AM CDT SUN APR 2 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR LAFAYETTE...NORTHEASTERN ACADIA AND SOUTH CENTRAL ST. LANDRY
PARISHES...
At 832 AM CDT, a severe thunderstorm was located over Duson, or near
Rayne, moving northeast at 20 mph.
HAZARD...Quarter size hail.
SOURCE...Public.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Lafayette, Scott, Rayne, Church Point, Broussard, Duson, Cankton,
Branch, Mire and Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3016 9193 3011 9208 3012 9209 3013 9209
3012 9214 3014 9221 3027 9232 3047 9219
3021 9197 3020 9198 3018 9198 3018 9196
3019 9195
TIME...MOT...LOC 1332Z 230DEG 16KT 3022 9220
HAIL...1.00IN
WIND...<50MPH
$$
TWH040
WWUS54 KLCH 021345
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
845 AM CDT SUN APR 2 2017
LAC001-055-097-021400-
/O.CON.KLCH.SV.W.0046.000000T0000Z-170402T1400Z/
Lafayette LA-Acadia LA-St. Landry LA-
845 AM CDT SUN APR 2 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR CENTRAL LAFAYETTE...EAST CENTRAL ACADIA AND SOUTHWESTERN ST.
LANDRY PARISHES...
At 845 AM CDT, a severe thunderstorm was located over Lafayette,
moving east at 25 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Lafayette, Scott, Rayne, Broussard, Duson, Cankton and Mire.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3012 9214 3028 9225 3042 9215 3021 9197
3020 9198 3018 9198 3018 9196 3019 9195
3016 9193 3011 9208 3012 9209 3013 9209
TIME...MOT...LOC 1345Z 251DEG 20KT 3020 9207
HAIL...1.00IN
WIND...<50MPH
$$
TWHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 6:40 AM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, Apr 2, 6:40 AM CDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
640 AM CDT Sun Apr 2 2017
.DISCUSSION...
12Z TAFS
&&
.AVIATION...
Somewhat complex looking taf package, but what is being described
is essentially two waves of precipitation. The first is already
ongoing with scattered showers and thunderstorms developing near a
northward advancing warm front. This activity will gradually push
northward over the next few hours.
The second round of activity will occur later this afternoon into
the overnight hours as a low pressure area and an associated cold
front move east out of Texas across the area. Widespread
thunderstorms are expected with the second wave some of which
could be strong to severe. Discreet supercells are expected to
develop out ahead of a squall line. Attempted to time out the
progression of said squall line with the latest short range
guidance to determine the general end time of precipitation but
this will likely fluctuate based on observations later in the day.
Jones
&&
.PREV DISCUSSION... /issued 345 AM CDT Sun Apr 2 2017/
DISCUSSION...
Short Term...Today through Monday
Main forecast issue will be severe weather potential later today
and tonight. Latest SPC outlook has confined the Moderate Risk
to north of Highway 190 with an Enhanced Risk elsewhere. Best
chance for severe weather will be late afternoon over SE
Texas...evening hours over southwest and central Louisiana...late
evening and overnight across Acadiana Region. Models are
continuing to show favorable shear and thermodynamic profile
which will certainly support development of high precipitation
supercells. Severe weather threat should end around 12Z over the
eastern CWA...but will have low POPs there through 18Z as
lingering upper energy moves through the area. Good low and mid
level thte is supporting PWATs near 2 inches so bursts of heavy
rain could occur could lead to localized flooding especially
tonight.
With front and upper trough moving east of the area Monday
morning...drier weather is forecasted. High temperatures will be
near 80 with west winds 10 to 15 mph.
Hazards...no plans in changing hazards at this time. Wind advisory
for today and early tonight. Highest winds should be during the
afternoon hours. FFA will remain in effect as total QPFs of 2-4
inches are expected with higher local amounts likely. Highest
amounts are expected over Acadiana.
Long Term...Monday night through Saturday
Overall a dry weather pattern is expected. Modest moisture return is
forecasted beginning Tuesday night. Next upper trough forecasted
to move into the Central Plains late Tuesday but is anticipated
to not dig as far south. Moisture profile at this time only
supports low POPs for Wednesday. Surge of cooler air will arrive
by late Wednesday. Dry weather with below normal temperatures are
expected for late in the week. Lows will likely drop into the 40s
across much of the area Wednesday and Thursday nights.
MARINE...
No changes to hazards. Based on latest ESTOFS...tides may reach
above 3 feet above MLLW so will keep coastal flood advisory mainly
for high tide later today and this evening. Good pressure gradient
is forecasted to remain in place through at least early this evening
so SCA through 06Z looks good. Winds and waves will diminish late
tonight through Monday. At this time...only modest onshore flow
is expected ahead of the front Tuesday and Tuesday night.
However...northerly winds behind the front may bring SCA
conditions Wednesday night and Thursday.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 78 66 79 58 / 90 90 10 0
LCH 79 66 79 62 / 90 90 10 0
LFT 81 69 81 61 / 90 90 20 0
BPT 79 63 81 62 / 90 80 10 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch from 10 AM CDT this morning through Monday
morning for LAZ027>033-041>045-052>055-073-074.
Coastal Flood Advisory from 10 AM this morning to 1 AM CDT
Monday for LAZ052>055-073-074.
Wind Advisory from 10 AM this morning to 1 AM CDT Monday for
LAZ041>045-052>055-073-074.
TX...Flash Flood Watch from 10 AM CDT this morning through Monday
morning for TXZ180-201-215-216-259>262.
Coastal Flood Advisory from 10 AM this morning to 1 AM CDT
Monday for TXZ215.
Wind Advisory from 10 AM this morning to 1 AM CDT Monday for
TXZ201-215-216-261-262.
GM...Small Craft Advisory until midnight CDT tonight for GMZ430-432-
435-450-452-455-470-472-475.
&&
AVIATION...66Hazardous weather outlook, Apr 2, 5:45 AM CDT, 2 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 545 AM CDT Sun Apr 2 2017 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 031045- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron- East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper- Northern Newton-Southern Jasper-Southern Newton- 545 AM CDT Sun Apr 2 2017 This Hazardous Weather Outlook is for portions of central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana, and southeast Texas. .DAY ONE...Today and Tonight There will be a moderate risk of severe weather today and tonight mainly north of Highway 190. An enhanced risk of severe weather is forecasted for the remainder of southeast Texas and southwest Louisiana through tonight. A low pressure system in south Texas will move northeast today and tonight. A strong upper level disturbance will move closer to the area. This combined with warm, unstable air will allow for strong to severe thunderstorms to develop. Here is the general timing for the highest likelihood of severe weather across the area... Southeast Texas...late this afternoon through early this evening Southwest and Central Louisiana...early this evening through midnight. South Central Louisiana...late this evening through the overnight hours. Conditions are very favorable for damaging winds and large hail. The wind profile is also favorable for the development of supercell thunderstorms which can produce tornadoes. Besides the threat for severe weather...torrential rain may bring localized flooding to the area. Residents are highly urged to monitor weather conditions today and tonight. Be sure to have a means to obtain weather and warning information quickly. .DAYS TWO THROUGH SEVEN...Monday through Saturday Another upper disturbance will move into the Central Plains by the middle of this week. This will bring a slight chance of thunderstorms on Wednesday. No severe weather is anticipated. Otherwise..no hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed today and tonight. GMZ430-432-435-450-452-455-470-472-475-031045- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 545 AM CDT Sun Apr 2 2017 This Hazardous Weather Outlook is for portions of Gulf of Mexico. .DAY ONE...Today and Tonight Minor coastal flooding is expected for today as moderate to strong southerly winds will bring much higher than normal tides to the coast. A Small Craft Advisory is in effect for the bays, nearshore and offshore waters. Mariners should also be aware that scattered to numerous thunderstorms are forecasted. Frequent lightning, torrential rain and gusty and potentially damaging winds may also accompany the storms. Mariners are highly urged to monitor weather conditions today and tonight. Be sure to have a means to obtain weather and warning information quickly. .DAYS TWO THROUGH SEVEN...Monday through Saturday Winds will diminish on Monday. Another upper disturbance will move into the Central Plains by the middle of this week. This will bring a slight chance of thunderstorms on Wednesday. At this time, no hazardous weather is expected, but the passage of a cold front will bring moderate to strong offshore flow. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Apr 2, 7:29 AM CDT, 44 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
729 AM CDT SUN APR 2 2017
LAZ028-030>033-042-043-021315-
Acadia LA-Jefferson Davis LA-St. Landry LA-Evangeline LA-Allen LA-
Beauregard LA-Rapides LA-
729 AM CDT SUN APR 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL RAPIDES...NORTHERN
JEFFERSON DAVIS...SOUTHEASTERN BEAUREGARD...EVANGELINE...NORTHWESTERN
ACADIA...CENTRAL ST. LANDRY AND ALLEN PARISHES UNTIL 815 AM CDT...
At 728 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Reeves to 6 miles east of Pine Island. Movement
was northeast at 55 mph.
Nickel size hail will be possible with these storms.
Locations impacted include...
Opelousas, Eunice, Jennings, Oakdale, Ville Platte, Mamou, Welsh,
Kinder, Basile, Oberlin, Iota, Glenmora, Elton, Turkey Creek, Fenton,
Reeves, Mittie, Evangeline, Pine Prairie and Washington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3087 9224 3085 9224 3085 9221 3067 9186
3017 9272 3036 9303 3038 9303 3038 9307
3047 9322 3102 9254
TIME...MOT...LOC 1228Z 233DEG 47KT 3052 9307 3032 9268
JonesSpecial weather statement, Apr 2, 7:32 AM CDT, 41 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
732 AM CDT SUN APR 2 2017
LAZ033-042>045-052-021315-
Acadia LA-Jefferson Davis LA-Lafayette LA-St. Landry LA-Vermilion LA-
Upper St. Martin LA-
732 AM CDT SUN APR 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LAFAYETTE...EAST CENTRAL
JEFFERSON DAVIS...ACADIA...NORTHWESTERN VERMILION...NORTHWESTERN ST.
MARTIN AND SOUTHEASTERN ST. LANDRY PARISHES UNTIL 815 AM CDT...
At 731 AM CDT, Doppler radar was tracking a strong thunderstorm over
Morse, or near Gueydan, moving northeast at 55 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Lafayette, Opelousas, Crowley, Jennings, Rayne, Carencro, Church
Point, Gueydan, Krotz Springs, Leonville, Arnaudville, Mermentau,
Sunset, Port Barre, Duson, Grand Coteau, Morse, Cankton, Maxie and
Mire.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2998 9252 3017 9272 3067 9186 3055 9175
3051 9173 3051 9175 3050 9175 3050 9170
3048 9169 3048 9170
TIME...MOT...LOC 1231Z 233DEG 46KT 3010 9252
JonesLocal storm report, Apr 2, 7:51 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
751 AM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM HAIL MORSE 30.12N 92.50W
04/02/2017 E1.00 INCH ACADIA LA PUBLIC
PUBLIC REPORTS QUARTER SIZE HAIL IN MORSE
&&
DJONESSpecial weather statement, Apr 2, 7:56 AM CDT, 17 minutes before
Special Weather Statement National Weather Service Lake Charles LA 756 AM CDT SUN APR 2 2017 TXZ180-201-259-021330- Hardin TX-Northern Jasper TX-Tyler TX- 756 AM CDT SUN APR 2 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TYLER...NORTHEASTERN HARDIN AND CENTRAL JASPER COUNTIES UNTIL 830 AM CDT... At 756 AM CDT, Doppler radar was tracking a strong thunderstorm near Caney Head, or near Fred, moving north at 45 mph. Nickel size hail will be possible with this storm. Locations impacted include... Silsbee, Kountze, Town Bluff, Fred, Spurger, Caney Head, Magnolia Springs and Village Mills. LAT...LON 3032 9417 3040 9444 3094 9427 3086 9397 TIME...MOT...LOC 1256Z 197DEG 37KT 3052 9426 Jones
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 8:27 PM CDT | River Flood Warning | LCH | Acadia, Jefferson Davis, Vermilion | 5 days |
| Apr 2, 7:29 AM CDT | Special Weather Statement | LCH | Allen, Evangeline, Jefferson Davis | 46 min |
| Apr 2, 7:32 AM CDT | Special Weather Statement | LCH | Acadia, Saint Landry | 43 min |
| Apr 2, 7:38 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Lafayette | 37 min |
| Apr 2, 8:52 AM CDT | Severe Thunderstorm Warning | LCH | Lafayette, Saint Landry, Saint Martin | 53 min |
| Apr 2, 9:27 AM CDT | Tornado Warning | LCH | Saint Martin | 33 min |
| Apr 2, 9:54 AM CDT | Tornado Warning | LCH | Saint Landry, Saint Martin | 25 min |
| Apr 2, 10:07 AM CDT | Special Weather Statement | LCH | Saint Landry | 38 min |
| Apr 2, 10:14 AM CDT | Tornado Warning | LCH | Saint Landry, Saint Martin | 20 min |
| Apr 2, 10:28 AM CDT | Severe Thunderstorm Warning | LCH | Saint Landry | 15 min |
| Apr 2, 11:49 AM CDT | River Flood Warning | LCH | Rapides | 9 days |
| Apr 2, 11:49 AM CDT | River Flood Warning | LCH | Lafayette, Vermilion | 23 hr |
| Apr 2, 12:33 PM CDT | Special Weather Statement | LCH | Vernon | 27 min |
| Apr 2, 12:39 PM CDT | Special Weather Statement | LCH | Allen | 36 min |
| Apr 2, 1:17 PM CDT | Tornado Warning | LCH | Allen, Rapides | 28 min |
| Apr 2, 1:41 PM CDT | Tornado Warning | LCH | Rapides | 34 min |
| Apr 2, 2:00 PM CDT | Tornado Warning | LCH | Rapides | 29 min |
| Apr 2, 2:04 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Evangeline, Rapides, Vernon | 24 min |
| Apr 2, 2:26 PM CDT | Tornado Warning | LCH | Rapides | 19 min |
| Apr 2, 2:27 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Lafayette, Saint Landry, Vermilion | 32 min |
| Apr 2, 2:42 PM CDT | Severe Thunderstorm Warning | LCH | Vernon | 63 min |
| Apr 2, 2:56 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Jefferson Davis, Saint Landry | 34 min |
| Apr 2, 3:25 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Rapides, Vernon | 50 min |
| Apr 2, 3:25 PM CDT | Severe Thunderstorm Warning | LCH | Rapides | 35 min |
| Apr 2, 3:28 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Evangeline, Saint Landry | 29 min |
| Apr 2, 3:41 PM CDT | Tornado Warning | LCH | Rapides | 19 min |
| Apr 2, 3:54 PM CDT | Special Weather Statement | LCH | Acadia, Saint Landry | 51 min |
| Apr 2, 4:14 PM CDT | Areal Flood Advisory | LCH | Rapides | 2 hr |
| Apr 2, 4:16 PM CDT | Areal Flood Advisory | LCH | Acadia, Jefferson Davis, Saint Landry | 119 min |
| Apr 2, 4:16 PM CDT | Special Weather Statement | LCH | Vernon | 59 min |
| Apr 2, 4:37 PM CDT | Flash Flood Warning | LCH | Vernon | 6 hr |
| Apr 2, 5:16 PM CDT | Special Weather Statement | LCH | Rapides, Vernon | 59 min |
| Apr 2, 5:28 PM CDT | Flash Flood Warning | LCH | Rapides | 6 hr |
| Apr 2, 6:06 PM CDT | Severe Thunderstorm Warning | LCH | Rapides, Vernon | 24 min |
| Apr 2, 6:21 PM CDT | Special Weather Statement | LCH | Vernon | 39 min |
| Apr 2, 6:28 PM CDT | Severe Thunderstorm Warning | LCH | Rapides, Vernon | 47 min |
| Apr 2, 6:42 PM CDT | Flash Flood Warning | LCH | Allen, Beauregard, Rapides, Vernon | 6 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.